Tokyo Journal of Mathematics
- Tokyo J. Math.
- Volume 28, Number 2 (2005), 309-330.
Recurrence-Transience Criteria for Storage Processes and Their Applications
We obtain sufficient conditions for recurrence and sufficient conditions for transience of storage processes. Applying these results, we give a necessary and sufficient condition for transience in case the input process is a stable process and the release rate is a power function. This result is extended using Abelian theorem for Stieltjes transforms. As another application, we refine conditions for recurrence-transience in case the release rate is non-decreasing and bounded. One of these results corresponds to a recurrence-transience criterion for Bessel processes. As a by-product, the necessary and sufficient condition for transience of processes of Ornstein-Uhlenbeck typeis simplified in diagonal drift coefficient case.
Tokyo J. Math., Volume 28, Number 2 (2005), 309-330.
First available in Project Euclid: 5 June 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
YAMAZATO, Makoto. Recurrence-Transience Criteria for Storage Processes and Their Applications. Tokyo J. Math. 28 (2005), no. 2, 309--330. doi:10.3836/tjm/1244208193. https://projecteuclid.org/euclid.tjm/1244208193